Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 169, NWS Wichita, KS

October 17, 2007Chautauqua County, Montgomery County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 17, 2007, 6:43 PM CDT for Chautauqua County, Montgomery County, Kansas. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 6:43 PM CDT (23:43 UTC)
Expired
Oct 17, 2007, 7:45 PM CDT
In force
62 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Chautauqua County, KS, Montgomery County, KS

The radar

The Tulsa radar (KINX), 117 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 6:51 PM CDTHAIL 1Tyro, KS
Oct 17, 7:01 PM CDTTSTM WND GST 59Independence, KS59.4 MPH THUNDERSTORM WIND GUST MEASURED BY MESONET SITE AT INDENPENDCE HIGHSCHOOL.
Oct 17, 7:01 PM CDTTSTM WND GST 59.4Independence, KS59.4 MPH THUNDERSTORM WIND GUST MEASURED BY MESONET SITE AT INDENPENDCE HIGHSCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 2:25 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 172343
SVRICT
KSC019-125-180045-
/O.NEW.KICT.SV.W.0169.071017T2343Z-071018T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
643 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN SOUTHEAST KANSAS.
  SOUTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS.

* UNTIL 745 PM CDT.

* AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS
  LOCATED NEAR CANEY...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BOLTON...CANEY...CHERRYVALE...DEARING...HAVANA...INDEPDENCE ARPT...
  INDEPENDENCE...LIBERTY...PARSONS TRI CITY ARPT...SYCAMORE...TYRO.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.


A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3738 9578 3738 9552 3720 9552 3699 9573
      3699 9605
TIME...MOT...LOC 2343Z 216DEG 48KT 3700 9593

$$

KETCHAM
2 follow-up statements
000 
WWUS53 KICT 172359
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
659 PM CDT WED OCT 17 2007

KSC125-180045-
/O.CON.KICT.SV.W.0169.000000T0000Z-071018T0045Z/
MONTGOMERY KS-
659 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY
COUNTY UNTIL 745 PM CDT...

AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
INDEPENDENCE AIRPORT...OR 11 MILES NORTHWEST OF COFFEYVILLE...MOVING
NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR INDEPENDENCE BY 705 PM CDT.
  5 MILES NORTHWEST OF CHERRYVALE BY 715 PM CDT.

THE TOWNS OF INDEPENDENCE AIRPORT...BOLTON AND SYCAMORE ARE ALSO IN
THE PATH OF THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN KANSAS.

LAT...LON 3738 9578 3738 9552 3732 9552 3731 9553
      3730 9552 3720 9552 3699 9573 3700 9595
TIME...MOT...LOC 2359Z 216DEG 48KT 3717 9576

$$

LAWSON
000 
WWUS53 KICT 180031
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT WED OCT 17 2007

KSC125-180041-
/O.CAN.KICT.SV.W.0169.000000T0000Z-071018T0045Z/
MONTGOMERY KS-
731 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY HAS BEEN
CANCELLED...

AT 728 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF
THREATENING WEATHER APPROACHES AGAIN...OR A WARNING ISSUED.

LAT...LON 3738 9578 3738 9552 3732 9552 3731 9553
      3730 9552 3720 9552 3699 9573 3700 9595
TIME...MOT...LOC 0031Z 216DEG 48KT 3751 9544

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 5:48 PM CDT, 55 minutes earlier.

Area forecast discussion, Oct 17, 5:48 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
548 PM CDT WED OCT 17 2007

.UPDATE...

.SHORT TERM...

THIS EVENING:
ONLY CHANGE TO THIS POINT IS TO MOVE MONTGOMERY AND LABETTE COUNTIES
FROM TORNADO WATCH #709 TO TORNADO WATCH #711. TORNADO WATCH #711 IS
IN EFFECT UNTIL 10 PM CDT.

.PREV DISCUSSION... /ISSUED 305 PM CDT WED OCT 17 2007/

DISCUSSION...
MAIN FORECAST CONCERNS WILL DEAL WITH AFTERNOON/EVENING
THUNDERSTORMS AND STRENGTH OF SURFACE WINDS FOR THURSDAY.

TONIGHT
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MARCH EAST
ACROSS THE AREA...WITH A FEW EMBEDDED STRONG THUNDERSTORMS POSSIBLE.
THE MAIN CONCERN HAS NOW SHIFTED TO THE DRYLINE WHERE ADDITIONAL
THUNDERSTORMS ARE DEVELOPING RAPIDLY...AS FULL SUNSHINE HAS
RECHARGED THE ATMOSPHERE IN THIS AREA. AMPLE SHEAR/INSTABILITY
JUST AHEAD OF THE DRYLINE WILL ALLOW STORMS TO REACH SEVERE
LIMITS. THE STRONG/SEVERE WEATHER ACTIVITY FROM THE DRYLINE WILL
RACE EASTWARD AND AFFECT MAINLY CENTRAL/SOUTH CENTRAL
KANSAS. THIS ACTIVITY COULD WEAKEN ONCE IT REACHES EASTERN KANSAS
AS IT ENCOUNTERS THE WORKED OVER REGION. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN RISK...HOWEVER A TORNADO OR TWO CANNOT BE
RULED OUT GIVEN MODEST LOW LEVEL HELICITY AND 0-3KM CAPE VALUES.

THU-SAT
COLDER AIR ADVECTION REGIME WILL RACE SOUTHWARD ACROSS THE REGION ON
THURSDAY WITH INCREASING MID-LEVEL CLOUDINESS AIDING IN THE COOLING
EFFECTS. RESIDUAL MID-LEVEL MOISTURE AND ASSOCIATED VERTICAL MOTION
NEAR 700MB TROUGH AXIS PIVOTING THROUGH LOOKS TO SPARK OFF SOME RAIN
SHOWER ACTIVITY WHICH WILL SPREAD SOUTHWARD ACROSS KANSAS. THE SETUP
FOR VERY WINDY CONDITIONS WILL BE IN PLACE ACROSS CENTRAL AND SOUTH
CENTRAL KANSAS...HOWEVER FAVORED DEEP MIXING WILL BE PREDICATED ON
CLOUDINESS/PRECIP. THERE IS ENOUGH CONFIDENCE TO ISSUE A WIND
ADVISORY FOR PORTIONS OF CENTRAL KANSAS AT THIS JUNCTURE...AND WILL
LET NEXT SHIFT RE-EVALUATE FOR ANY POSSIBLE CHANGES. OTHERWISE...A
NICE WARMING TREND WILL BE IN STORE ACROSS KANSAS FOR FRI/SAT. SOUTH
WINDS WILL BECOME RATHER STOUT AGAIN FOR SATURDAY AFTERNOON AS
SURFACE TROUGH AXIS DEEPENS AHEAD OF NEXT APPROACHING WAVE.

EXTENDED: SUN-WED
TIMING OF NEXT COLD FRONT IS STILL UNCERTAIN BUT MOST LIKELY TIME
FRAME WOULD BE SOMETIME ON SUNDAY AT THIS JUNCTURE. PRECIP CHANCES
FOR SUNDAY NIGHT AND MONDAY LOOK REASONABLE WITH FRONTAL BOUNDARY IN
THE VICINITY...HOWEVER THE PRECIP COULD BE REMOVED FOR MONDAY IF
FRONTAL BOUNDARY SPEEDS UP SIMILAR TO THE LATEST GFS SOLUTION.
OTHERWISE...WE SHOULD SEE COOLER BELOW NORMAL TEMPERATURES FOR EARLY
NEXT WEEK AS COOLER AIR FILTERS SOUTHWARD ACROSS THE CENTRAL PLAINS.

JAKUB

AVIATION...
THREAT OF STORMS WILL CONTINUE ACROSS THE AREA INTO THE EARLY
EVENING. THE MAIN THREAT WILL BE FOR SLN/ICT/CNU....WITH DRYLINE
ENDING THUNDERSTORM THREAT EARLY AT HUT/RSL AFTER 6PM. GUSTY SURFACE
WINDS AND VFR CONDITIONS ARE EXPECTED WITH DRYSLOT
OVERNIGHT...HOWEVER STRATOCUMULUS SHOULD MOVE BACK INTO NORTHERN
SECTIONS JUST BEFORE DAYBREAK AT RSL/SLN AND INTO HUT/ICT AFTER
DAYBREAK. SOME RAIN SHOWERS ARE POSSIBLE TOMORROW MORNING GIVEN
DYNAMICS. -HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    53  65  45  72 /  40  30  10   0
HUTCHINSON      52  62  44  73 /  30  40  10   0
NEWTON          53  62  45  72 /  50  40  10   0
ELDORADO        55  64  46  71 /  50  40  10   0
WINFIELD-KWLD   55  67  46  73 /  30  20  10   0
RUSSELL         49  62  42  74 /  30  40  10   0
GREAT BEND      50  63  42  74 /  20  40  10   0
SALINA          52  60  44  73 /  50  40  10   0
MCPHERSON       52  61  44  73 /  40  40  10   0
COFFEYVILLE     57  70  48  71 /  70  20  10   0
CHANUTE         57  67  47  69 /  80  20  10   0
IOLA            57  66  47  69 /  80  20  10   0
PARSONS-KPPF    57  69  48  70 /  70  20  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 6 PM CDT THURSDAY FOR KSZ032-033-047-
048-050-051-067-082.

&&
Hazardous weather outlook, Oct 17, 3:50 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
350 PM CDT WED OCT 17 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-182200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
350 PM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SUPERCELL THUNDERSTORMS WILL DEVELOP NEAR A DRYLINE AND MOVE
NORTHEASTWARD RAPIDLY INTO CENTRAL AND SOUTH CENTRAL KANSAS. THESE
STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING
WINDS...AND POSSIBLY A STRONG TORNADO. THE GREATEST THREAT AREA FOR
TORNADOES WOULD BE FOR LOCATIONS...MAINLY WEST OF A ELLSWORTH TO
HUTCHINSON...TO WELLINGTON LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 MPH
MAY AFFECT CENTRAL KANSAS THURSDAY. PLEASE SEE WIND ADVISORY FOR
ADDITONAL DETAILS.

THERE IS A CHANCE OF THUNDERSTORMS FOR SUNDAY NIGHT AND MONDAY
ACROSS THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...MAINLY ACROSS SOUTH CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC/CJ

In the hours before

Local storm report, Oct 17, 5:33 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
533 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             UDALL                   37.39N 97.12W
10/17/2007  E1.00 INCH       COWLEY             KS   TRAINED SPOTTER

&&

ELDER
Local storm report, Oct 17, 5:41 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
541 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             4 NE UDALL              37.43N 97.07W
10/17/2007  E1.00 INCH       COWLEY             KS   TRAINED SPOTTER

            50 MPH WINDS

&&

ELDER
Local storm report, Oct 17, 5:44 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
544 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     SOUTH WICHITA           37.60N 97.31W
10/17/2007  E60 MPH          SEDGWICK           KS   BROADCAST MEDIA

            63RD AND HYDRALIC REPORTED BY KWCH

&&

ELDER
Special weather statement, Oct 17, 5:51 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
551 PM CDT WED OCT 17 2007

KSZ051-052-172330-
MARION-MCPHERSON-
551 PM CDT WED OCT 17 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MARION AND MCPHERSON COUNTIES...

AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF MOUNDRIDGE...OR NEAR
MOUNDRIDGE...AND MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

KETCHAM
Local storm report, Oct 17, 5:53 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
553 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     ANDOVER                 37.69N 97.14W
10/17/2007                   BUTLER             KS   EMERGENCY MNGR

            DAMAGE TO A BUILDINGS ROOF AND POWER LINES DOWN

&&

ELDER
Special weather statement, Oct 17, 6:11 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
611 PM CDT WED OCT 17 2007

KSZ052-053-070-180000-
CHASE-GREENWOOD-MARION-
611 PM CDT WED OCT 17 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHASE...GREENWOOD AND MARION COUNTIES...

AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PEABODY TO 7 MILES
SOUTHEAST OF BURNS TO 7 MILES NORTHEAST OF LEON...AND MOVING
NORTHEAST AT 50 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KETCHAM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 12:15 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery43 min
Oct 17, 12:33 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson42 min
Oct 17, 1:13 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho, Wilson38 min
Oct 17, 3:12 PM CDTWind AdvisoryICTBarton, Ellsworth, Kingman, Lincoln, McPherson, Reno and 2 more26 hr
Oct 17, 4:01 PM CDTSevere Thunderstorm WarningICTKingman39 min
Oct 17, 4:10 PM CDTSevere Thunderstorm WarningICTHarper, Kingman36 min
Oct 17, 4:19 PM CDTSevere Thunderstorm WarningICTHarper, Sumner56 min
Oct 17, 4:48 PM CDTSevere Thunderstorm WarningICTKingman, Sedgwick, Sumner57 min
Oct 17, 4:58 PM CDTSevere Thunderstorm WarningICTCowley, Sumner62 min
Oct 17, 5:20 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick55 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.